# SDR 98ZZZX2198

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO360A1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Failed
- Location: Nr 3 Cyl Exhaust
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

HEAD OF VALVE SEPARATED IN-FLIGHT.  ENGINE HAD APPROXIMATELY 2,000 HOURS.
